# SDR AALA20140608003

- Difficulty date: June 7, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 47,715 hours, 11,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT ROW 26DEF INOPERATIVE.  REPLACED LAMP FOR EMER LIGHT AT SEAT ROW 26DEF.  OPERATIONS CHECKED NORMAL.
